On polynomial congruences

Research output: Working paper

Abstract

On the one hand, we extend an estimate of Loxton and Smith on the number of solutions to a polynomial congruence in one unknown. More precisely, our work extends a result of Chalk who gave a precise description of the solutions to polynomial congruences f = 0 mod p^s for large s > C(f). On the other hand, we extend work of Stewart who gave a precise description of the above congruences for all s \ge 1 in the case where the discriminant of f does not vanish. We treat the general case where the discriminant may or may not vanish.
Original languageEnglish
Pages1-15
Number of pages15
Publication statusSubmitted - 1 Feb 2017

Keywords

  • math.CA
  • 11A07, 11C08

Fingerprint Dive into the research topics of 'On polynomial congruences'. Together they form a unique fingerprint.

Cite this